Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Zero sets and extensions of bounded holomorphic functions in polydiscs

Author: P. S. Chee
Journal: Proc. Amer. Math. Soc. 60 (1976), 109-115
MSC: Primary 32D15
MathSciNet review: 0422678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition for a hypersurface in a polydisc $ {U^n}$ to be the zero set of an $ {H^\infty }({U^n})$ function is proved. This strengthens a result of Zarantonello and generalizes a result of Rudin. Using this result and a result of Andreotti and Stoll, a partial extension of Alexander's theorem on extension of bounded holomorphic functions from a hypersurface of $ {U^n}$ to $ {U^n}$ is obtained. Finally, a generalization of Cima's extension theorem for $ {H^p}$ functions is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15

Retrieve articles in all journals with MSC: 32D15

Additional Information

Keywords: Polydiscs, bounded holomorphic functions, Hardy classes, zero sets, extension of bounded holomorphic functions, removable singularities, second Cousin problem
Article copyright: © Copyright 1976 American Mathematical Society